# SDR DALA2023051003691

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IN REF. CARD 5720-01100-05A STEP 13: DAMAGED FASTENERS 13,14 15 AND 18 WERE FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00340: A.D. // A.A:BOLTS 13,14 15 AND 18 WERE REPLACED PER PRI 608182-14 REV. 2 AND ER/A 608182-14AD REV. ORIG. SEC 1.(2757758)
